# SDR A6WA202102167652

- Difficulty date: February 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R341666
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 513.00+11 LBL 40.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION PRESSURE FLOOR ANGLE AT FS 513.00+11 LBL 40. EVALUATED BLEND AREA FOUND TO BE WITHIN ALLOWABLE LIMITS. HFEC INSPECTION PERFORMED  WITH NO INDICATION NOTED. REF BOMBARDIER GREO 601R3-41-666 REF C.
